# SDR BB07058

- Difficulty date: July 28, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 70,204 hours, 13,485 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066224
- Part serial: 401318
- Condition: Malfunctioned
- Location: Cabin
- Part time: 70,245 hours, 13,490 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 253, PHL-ATH:  AIRCRAFT RETURNED TO PHL DUE TO A RECIRCULATION FAN MESSAGE AND SMOKE IN THE CABIN.  MAINTENANCE PLACED THE RECIRC FAN ON MEL AND RETURNED THE A/C TO SERVICE.  08/07/07 UPDATE:  MAINTENANCE REPLACED THE RECIRC FAN.
